# SDR 20001005AP011

- Difficulty date: May 10, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 2120 · Air Distribution System
- Part: Moisture Vapor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1308 - DFW - PASSENGERS REPORTED SMOKE IN THE CABIN TO THE CREW.  CREW SHUT DOWN AIRCRAFT AND EVACUATED PASSENGERS.  THE HUMIDITY WAS EXTREMELY HIGH, WITH A VERY SMALL TEMPERATURE SPREAD BETWEEN DEWPOINT AND TEMPERATURE.  THIS CAUSED THE RESIDUAL MOISTURE IN THE AIR TO CONDENSE AS IT CAME OUT OF THE FLOOR LEVEL DUCTS.  MULTIPLE ENGINE GROUND RUNS WERE PERFORMED WITH BLEEDS SET TO BOTH HOT AND COLD.  ALL ELECTRICAL SYSTEMS WERE ACTIVATED.  MALFUNTION WAS DUPLICATED WITH BOTH BLEEDS SET TO FULL COLD.  CONDENSATION, NOT SMOKE WAS COMING OUT OF THE AIR DUCTS DUE TO HIGH HUMIDITY AND DEWPOINT/TEMPERATURE SPREAD.  (M)
